# SDR 020108A

- Difficulty date: February 15, 2008
- Submitted: February 16, 2008
- Operation: Air carrier
- Aircraft: N71PG
- Make and model: Lear 36LEAR
- Aircraft serial: 013
- Aircraft time: 15,863 hours, 7,049 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Sensor
- Part number: 66083171
- Condition: Burned
- Location: Cockpit
- Part time: 635 hours, 235 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON THE CLIMB 4' CREW SMELL OF BURNING WIRES, AND SMOKE RISING FROM CAPTAIN BREAKER PANEL.  CREW ELECTED TO COME BACK AND LAND AT ATL.  THE EL LIGHT CIRCUIT CB WAS PULLED, & MEL DUE TO FAULTY CB.  SEEMED TO FIX THE PROBLEM.  DEPARTED AGAIN, ABOUT 10 MINUTES INTO THE FLIGHT CREW NOTICE THE SMELL, AND SMOKE COMING FROM THE CAPTAIN SIDE CB PANEL AREA.  AIRCRAFT WAS DIVERTED TO HOME BASE VPC, AND LANDED UNEVENTFULLY.  NO EMERGENCY WAS DECLARED ON EITHER INFLIGHT ABORTS.
